MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR, REFURBISHED; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR, REFURBISHED; LARYNGOSCOPE, RIGID
Model Number R570-0404
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported refurbished glidescope core 15-inch monitor was returned to verathon for evaluation along with two (2) glidescope core 2m quickconnect cables used during the reported event.A verathon technical service representative evaluated the returned devices but was unable to confirm the reported image quality issue.When connecting the reported monitor to verathon's test equipment, no imaging issues were observed.The monitor passed verathon's device functionality testing and confirmed to be within specification.Next, the returned cables were evaluated and they passed both visual inspection and device functionality testing.The laryngoscope used with the glidescope system was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor and both cables were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure, using a refurbished glidescope core 15-inch monitor, the picture was grainy with a white haze, making it difficult to visualize the patient's airway.The customer indicated that there was an unspecified delay due to the screen clarity; however, the procedure was successfully completed via direct laryngoscopy.No harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR, REFURBISHED
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24306232
Report Number9615393-2026-00013
Device Sequence Number5215145
Product Code CCW
UDI-Device Identifier00879123009074
UDI-Public(01)00879123009074(11)191205
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR570-0404
Device Catalogue NumberR270-1112
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown